×

zbMATH — the first resource for mathematics

Log-Harnack inequality for mild solutions of SPDEs with multiplicative noise. (English) Zbl 1285.60065
Summary: Due to technical reasons, existing results concerning Harnack type inequalities for stochastic partial differential equation (SPDEs) with multiplicative noise apply only to the case where the coefficient in the noise term is a Hilbert-Schmidt perturbation of a constant bounded operator. In this paper, we obtain gradient estimates, a log-Harnack inequality for mild solutions of general SPDEs with multiplicative noise whose coefficient is even allowed to be unbounded which cannot be Hilbert-Schmidt. Applications to stochastic reaction-diffusion equations driven by space-time white noise are presented.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Arnaudon, M.; Thalmaier, A.; Wang, F.-Y., Harnack inequality and heat kernel estimates on manifolds with curvature unbounded below, Bull. Sci. Math., 130, 223-233, (2006) · Zbl 1089.58024
[2] Arnaudon, M.; Thalmaier, A.; Wang, F.-Y., Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds, Stochastic Process. Appl., 119, 3653-3670, (2009) · Zbl 1178.58013
[3] Donati-Martin, C.; Zabczyk, J., White noise driven SPDEs with reflection, Probab. Theory Related Fields, 95, 1-24, (1993) · Zbl 0794.60059
[4] Guillin, A.; Wang, F.-Y., Degenerate Fokker-Planck equations: bismut formula, gradient estimate and Harnack inequality, J. Differential Equations, 253, 20-40, (2012) · Zbl 1306.60121
[5] Liu, W., Harnack inequality and applications for stochastic evolution equations with monotone drifts, J. Evol. Equ., 9, 747-770, (2009) · Zbl 1239.60058
[6] Liu, W.; Wang, F.-Y., Harnack inequality and strong Feller property for stochastic fast-diffusion equations, J. Math. Anal. Appl., 342, 651-662, (2008) · Zbl 1151.60032
[7] Ouyang, S.-X., Harnack inequalities and applications for multivalued stochastic evolution equations, Infin. Dimens. Anal. Quantum Probab. Relat. Top., (2013)
[8] Peszat, S.; Zabczyk, J., Strong Feller property and irreducibility for diffusions on Hilbert spaces, Ann. Probab., 23, 157-172, (1995) · Zbl 0831.60083
[9] Prato, G. D.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press
[10] Prato, G. D.; Zabczyk, J., Ergodicity for infinite systems, (1996), Cambridge University Press
[11] R√∂ckner, M.; Wang, F.-Y., Log-Harnack inequality for stochastic differential equations in Hilbert spaces and its consequences, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 13, 27-37, (2010) · Zbl 1207.60053
[12] Walsh, J., An introduction to stochastic partial differential equations, Lecture Notes in Math., 1180, 265-439, (1984)
[13] Wang, F.-Y., Logarithmic Sobolev inequalities on noncompact Riemannian manifolds, Probab. Theory Related Fields, 109, 417-424, (1997) · Zbl 0887.35012
[14] Wang, F.-Y., Harnack inequalities on manifolds with boundary and applications, J. Math. Pures Appl., 94, 304-321, (2010) · Zbl 1207.58028
[15] Wang, F.-Y., Harnack inequality for SDE with multiplicative noise and extension to Neumann semigroup on nonconvex manifolds, Ann. Probab., 39, 1447-1467, (2011) · Zbl 1238.60069
[16] Wang, F.-Y.; Wu, J.-L.; Xu, L., Log-Harnack inequality for stochastic Burgers equations and applications, J. Math. Anal. Appl., 384, 151-159, (2011) · Zbl 1227.60079
[17] Wang, F.-Y.; Yuan, C., Harnack inequalities for functional SDEs with multiplicative noise and applications, Stochastic Process. Appl., 121, 2692-2710, (2011) · Zbl 1227.60080
[18] Wang, F.-Y.; Zhang, T., Gradient estimates for stochastic evolution equations with non-Lipschitz coefficients, J. Math. Anal. Appl., 365, 1-11, (2010) · Zbl 1185.60065
[19] Xu, L., A modified log-Harnack inequality and asymptotically strong Feller property, J. Evol. Equ., 11, 925-942, (2011) · Zbl 1270.60085
[20] Zhang, T., White noise driven SPDEs with reflection: strong Feller properties and Harnack inequalities, Potential Anal., 33, 137-151, (2010) · Zbl 1196.60121
[21] S.-Q. Zhang, Harnack inequality for semilinear SPDE with multiplicative noise, arXiv:1208.2343. · Zbl 1267.60075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.